# SDR SWAA2022092765106

- Difficulty date: August 16, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS OVER DUCT SUPPORT FITTING CRACKED; BS541; LBL8; FWD LEG / [01] REMOVED AND REPLACED SUPPORT FITTING P/N 121A1116-1AAR LOT.# WO-45631100 AT BS 541 LBL 8 IAW SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
